# SDR YENA2019082840481

- Difficulty date: August 24, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N998JE
- Make and model: Airbus A321-231
- Aircraft serial: 8525
- Aircraft time: 3,442 hours, 1,151 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 66536105
- Part serial: M8223
- Condition: Failed
- Location: Row 11abc
- Part time: 8,023 hours, 2,616 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT  283,  LIFE RAFT ABOVE ROW 11ABC FOUND LACING UNDONE; R & R LIFE RAFT ABOCE 11ABC AS PER AMM 25-66-41.
